# SDR SWAA2025111735586

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 29,132 hours, 14,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT / CAPT SIDE I/B FLASHLIGHT WONT TEST.   R & R AFT, INBD FLASHLIGHT IAW AMM 25-64-00. OPS CHECKED GOOD.
